Can someone tell me how long to expect the side effects of jitteryness, shaking dizziness.. took 500mg 2x day for 6 days.. got shoulder aches (tendonitis) on full breaths, dizziness, shakiness, uneasiness and still have these side effects now 2 full weeks after stopping the drug after taking it for 6 days... anyone know how long these side effects should last... a bit worried.
I have also been on Cipro for a urinary tract infection. 7 days at a time for 4 times. Now after about 3 weeks being off of it I am having severe joint pain in all of my body, mostly the left side, dr. says its not the cipro and told me to take extra prednisone, I have been on prednisone for a long time and was taking 5mg twice a day, am now doing 5mg twice in the morning and also in the evening, as soon as it wears off I get the stiff and sore joints, don't know how long this will last.
I took Cipro May of 2009 and am still having terrible side effects. Widespread tendonitis, joint pain, muscle aches, dizziness, nervousness and nerve pain. I was a healthy 30 year old and now am on disability. I suggest you look at the website fqresearch.org. Never take any fluroquinolone again or your symptoms will likely become worse. Find a good acupuncturist, doctor and get plenty of rest. This poison is awful. I also recommend filling out a medwatch report on the FDA site.
Stay positive and know that many others have experienced what you're going through and eventually with time have gotten better.
- Cipro Information for Consumers
- Cipro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cipro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jul 2010 • 3 answers
Posted 6 Mar 2011 • 2 answers
Posted 26 Oct 2013 • 1 answer
Posted 25 Feb 2016 • 0 answers
Posted 15 Nov 2016 • 1 answer